cardiologist-icon
Covid vaccine blood clot
Hi. Took the vaccine 2.5 weeks back. Slight swelling and pain was there for 2-3 days after which it went. Now 2.5 weeks later, again I'm having pain at the injection site plus headache and other symptoms of the blood clot. Was wondering what type of doctor (cardiologist etc ) do I need to consult for this.
153 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Visit nearby MD
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need to consult in person for 2 way communication
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.